Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On pairs of recursively enumerable degrees


Author: Klaus Ambos-Spies
Journal: Trans. Amer. Math. Soc. 283 (1984), 507-531
MSC: Primary 03D25
MathSciNet review: 737882
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Lachlan and Yates proved that some, but not all, pairs of incomparable recursively enumerable (r.e.) degrees have an infimum. We answer some questions which arose from this situation. We show that not every nonzero incomplete r.e. degree is half of a pair of incomparable r.e. degrees which have an infimum, whereas every such degree is half of a pair without infimum. Further, we prove that every nonzero r.e. degree can be split into a pair of r.e. degrees which have no infimum, and every interval of r.e. degrees contains such a pair of degrees.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03D25

Retrieve articles in all journals with MSC: 03D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0737882-5
PII: S 0002-9947(1984)0737882-5
Article copyright: © Copyright 1984 American Mathematical Society